Rational Parameterizations Approach for Solving Equations in Some Dynamical Systems Problems

Armengol Gasull, J. Tomás Lázaro, Joan Torregrosa

Research output: Contribution to journalArticleResearchpeer-review

1 Citation (Scopus)

Abstract

© 2018, Springer Nature Switzerland AG. We show how the use of rational parameterizations facilitates the study of the number of solutions of many systems of equations involving polynomials and square roots of polynomials. We illustrate the effectiveness of this approach, applying it to several problems appearing in the study of some dynamical systems. Our examples include Abelian integrals, Melnikov functions and a couple of questions in Celestial Mechanics: the computation of some relative equilibria and the study of some central configurations.
Original languageEnglish
Pages (from-to)583-602
JournalQualitative Theory of Dynamical Systems
Volume18
DOIs
Publication statusPublished - 1 Aug 2019

Keywords

  • Abelian integral
  • Bifurcation
  • Central configuration
  • Poincaré–Melnikov–Pontryagin function
  • Rational parameterization
  • Relative equilibria
  • Resultant

Fingerprint Dive into the research topics of 'Rational Parameterizations Approach for Solving Equations in Some Dynamical Systems Problems'. Together they form a unique fingerprint.

Cite this